| Catalog Number |
140.665 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
08/29/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report
on behalf of neodent - jjgc.
Event or Problem Description
The clinician reported that on the day the implant was placed in ada site 20 in the mouth, primary stability was not achieved in type ii bone.The implant was removed and another was placed in ada site 19.The site was not grafted.The product will be forwarded to the manufacturer for investigation.There were no reported patient complications.
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.Considering the surgical methodology, it was seen that the dentist has selected an implant design which is not recommended for the patient's bone quality.
Event or Problem Description
The clinician reported that on the day the implant was placed in ada site 20 in the mouth, primary stability was not achieved in type ii bone.The implant was removed and another was placed in ada site 19.The site was not grafted.The product will be forwarded to the manufacturer for investigation.There were no reported patient complications.(b)(4).